This question was answered on Mon 24, Jan 2011 05:58am by Dr Gloricel Camacho

will taking adderall XR and norco prescriptions together cause a bad reaction? or cause one to be ineffective?

    
Asked by adhdbackpain 035; UNITED STATES; ADHD, stenosis, arthitis in L3 & L4; Relevant drugs:adderall XR 25mg, norco 10/325 ) on Thu 18, Feb 2010 11:05am

will taking my adderall XR and norco prescriptions together cause a bad reaction? or cause one to be ineffective? I also have some muscle spasms frequently and problems with my SI joint. the combination of my back and hip problems cause daily pain and trouble getting sleep. should i be taking an anti inflamitory, muscle relazer as well with my current RX's? If i did would any of these medications work against one an another?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Gloricel Camacho  on Mon 24, Jan 2011 05:58am:

Hello. There is no recorded drug interaction between adderall and norco. You may not take anti-inflammatory medications together with it for the joint pains. Consult a doctor regularly for the proper m anagement. Hope this helps . Take care and warm regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
reditchyears     yohembesafety     bug     rashneararmpits     sysadmin     Search for answers     CAUSESOFMANINJITIES     Search for answers     SIGN     Search for answers     inflammation of pancreas     Search for answers     3mm nodule left side     alportssyndrome     Search for answers     penicillin and paracetimol     nazla     Search for answers     Balanoposthitis     enemas     persistent posterior basal forces     dusri     WhatcoulditbeIhaveahardbonylumponmybottomleftribItissolidandi84408 there     Search for answers     missing my period     mucomix in cardiomyopathy     Search for answers     aranoid     Search for answers     brainandlungcancer     howbigis6cmlumpinbreast     penis enlargement     Search for answers     tizanidine     Search for answers     ask question for rfree     pressureinhead     hysterectomy     Spermaticcordinflammation     lightmenstrualbleeding     Search for answers     hyperthroidism     willgrape     Cancer     itchyflakingscrotum     Search for answers     Igetkneepain     tanya     allergicreactiontotigerbalm     Search for answers     whatsubstancewillbeintheurineafterasevereheartattack     novadit antibiotic     Search for answers     sperm finger     bruised swollen finger no injry     clitoris in anus     Dose     Tonguebiting     Light headed for sevealdahys     turnheadseestars     signs of 14 your old breast growth     Search for answers     painkillerforspondylitis     STRESS SYMPTOMS     Can Bilateral tubal patency with significant perifimbrial pelvic adhesions prevent one from getting     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats